# SDR AALA202204256335

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 20,693 hours, 9,272 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: 178861102
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ODOR IN CABIN AROUND ROWS 15-17 DEF SIDE. TURNED OFF GALLEY AND CABIN OVERHEAD SWITCH APPEARED TO DISSIPATE. REPLACED SEAT ELECTRONIC DEVCES AT 15DEF (AALA202204251319), 16DEF (AALA202204253721), 17DEF (AALA202204254471), 20DEF (AALA202204252941), AND 22DEF (AALA202204256335) PER AMM 44-24-32.
